# SDR SWAA2016091255682

- Difficulty date: August 22, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 42,709 hours, 24,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT WEB INTERCOSTAL CRACKED BETWEEN BS 500D TO BS 520, STR 28R.  R&R INTERCOSTAL IAW SRM AND DWG.
